Previous |  Up |  Next


Title: Суммы степеней бинарных отношений (Russian)
Title: Sums of Powers of Binary Relations (English)
Author: Schwarz, Štefan
Language: Russian
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 24
Issue: 2
Year: 1974
Pages: 161-171
Category: math
MSC: 03E20
MSC: 04A05
MSC: 05C20
MSC: 08A05
MSC: 20M10
idZBL: Zbl 0286.20075
idMR: MR0363909
Date available: 2009-09-25T08:29:53Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] SCHWARZ Š.: On the semigroup of binary гelations on a finite set.Czechoslovak Math. J. 20 (95), 1970, 632-679. MR 0296190


Files Size Format View
MathSlov_24-1974-2_7.pdf 1.336Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo